MAUDE Adverse Event Report: EBI, LLC. SFLX 3 COIL

EBI, LLC. SFLX 3 COIL
Model Number N/A
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint #: (b)(4).Date of event: the event occurred sometime in (b)(6) 2022.Medical product: unknown.Therapy date: unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is complete, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient said she feels pain.The zimmer biomet sales representative recommended the wear the stim for 2 hours today and tomorrow, then 3 hours for the 2 days after, and increase an hour every 2 days.The sales representative told the patient that she would report the pain complaint, and someone might reach out to her.The patient stated that she wears the slfx 3 coil on her fibula.The patient reported that the pain is below the skin.The patient stated that the pain feels the same as when her fibula bone was grafted.The pain that she experienced has reached as high as a 10 on a scale of 1 to 20 but is usually at a 7.The patient also stated that her leg has been swelling but she will try using the unit later today.The patient spoke to the doctor about the pain, and he stated that the pain was to be expected and she has not been prescribed anything.He patient has not recently increased their daily activities nor taken any over-the-counter medication for the pain.Zimmer biomet recommended that the patient contact her doctor about the swelling before using the unit again and explained the time test to the patient.It was reported that no further information is available.
 
Additional Manufacturer Narrative
Corrections - b4: date of this report added, b5: updated the product was not returned for evaluation, d3: manufacturer address and email address, d4: udi, d9, g1: contact office and manufacturer site, g6: report type, h6: device code.Additional information - g3, h6: impact code, method, results, h10: additional narrative, h11.This follow-up report is being submitted to relay additional and corrected information.The device was not returned to highridge medical for evaluation.The reported event was unable to be confirmed due to limited information received from the customer.The device history record was unable to be reviewed as the lot number of the product is unknown.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Highridge medical will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient said she feels pain.The zimmer biomet sales representative recommended the wear the stim for 2 hours today and tomorrow, then 3 hours for the 2 days after, and increase an hour every 2 days.The sales representative told the patient that she would report the pain complaint, and someone might reach out to her.The patient stated that she wears the slfx 3 coil on her fibula.The patient reported that the pain is below the skin.The patient stated that the pain feels the same as when her fibula bone was grafted.The pain that she experienced has reached as high as a 10 on a scale of 1 to 20 but is usually at a 7.The patient also stated that her leg has been swelling but she will try using the unit later today.The patient spoke to the doctor about the pain, and he stated that the pain was to be expected and she has not been prescribed anything.The patient has not recently increased their daily activities nor taken any over-the-counter medication for the pain.Zimmer biomet recommended that the patient contact her doctor about the swelling before using the unit again and explained the time test to the patient.It was reported that no further information is available.No product was returned for evaluation.

Brand Name
SFLX 3 COIL
Common Device Name
COIL
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
brianne mcgill
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key13722939
Report Number0002242816-2022-00023
Device Sequence Number17581647
Product Code LOF
UDI-Device Identifier00812301020546
UDI-Public00812301020546
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P790002/S026
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberN/A
Device Catalogue Number1068229
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2022
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/10/2022
Supplement Report FDA Received Date06/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic